No Cover Image

Journal article 855 views

Stabilization of Partial Differential Equations by Lévy Noise

Jianhai Bao, Chenggui Yuan Orcid Logo

Stochastic Analysis and Applications, Volume: 30, Issue: 2, Pages: 354 - 374

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1080/07362994.2012.649632

Published in: Stochastic Analysis and Applications
Published: 2012
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 354
End Page: 374